• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Adverse side to E2

KingoftheNorth14

Registered Member
Joined
Apr 15, 2022
Messages
442
Reaction score
397
Points
63
Get Shredded!
I was 6wks into my 1st cycle running test cyp at 375mg a wk. I was feeling great till all of a sudden I had edema in my ankles, and feet. This lasted about 48hrs. I also started to experience really high BP out of nowhere…160/76. I’ve been at around 135/74 for over a decade but this elevated BP took me out. I started my AI immediately but it wasn’t effective fast enough to overcome this debilitating BP spike, and I also had to be prescribed some BP meds to handle to spike.
Has anyone ever experienced this? From what I read it mainly can be caused by hormone imbalance and sharp rise in my E2. Pending blood work to see for sure but this scared the shit out of me. I want to go for another round but to do it wise knowing my sensitivity to atomization. AI, SERM, Proviron, possibly to run along side my go? I’m 39, 5’7 180 at 20% BF.
 
Top